# SDR DLM88001396

- Difficulty date: July 20, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 30,497 hours, 24,577 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Chafed
- Location: Nr 2 Engine
- Component: Bowl, AA7031H12D2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 938 WAS IN THE PROCESS OF HAVING A NR 2 ENGINE CHANGE.  AT THAT TIME THE AIRCRAFT CASE DRAIN FILTERS WERE ALSO CHANGED.   THE MECHANIC REPLACING THE FILTERS NOTICED A CHAFED AREA AND BURNT SPOT ON THE CASE DRAIN FILTER HOUSING CAUSED BY THE NR 2 ENGINE GENERATOR FEEDER CABLES.  THE FILTER HOUSING WAS REPLACED ALONG WITH THE GENERATOR FEEDER CABLES.
